Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Suffering from vertigo. Taken APo- prochlorperazine, headaches, dizziness. Cure for symptoms?

I have vertigo and have been taking the Sam tablet for three years. Yesterday I ran out and I went and saw my doctor and he changed the tablets I was taking. I have had severe headaches , more dizziness than usual and vomiting! The old tablets I was taking are stemzine 10mg, not once ever made me feel sick. The new tablets are called APo- prochlorperazine 5mg. Ever since taking these new ones I feel worse.
Asked On : Tue, 15 Jan 2013
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ayurveda Specialist 's  Response
Prochlorperazine have been associated with dizziness, anxiety, tongue protrusion, drooling, sedation etc in some patients. If you have more dizziness than before please consult your doctor soon .
Answered: Sun, 21 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor